# SDR DALA1158401702

- Difficulty date: September 26, 2011
- Submitted: October 17, 2011
- Operation: Air carrier
- Aircraft: N172DZ
- Make and model: Boeing 767332
- Aircraft serial: 29691
- Aircraft time: 49,784 hours, 14,193 cycles
- Engine time: 40,120 hours, 5,494 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 114T26012
- Condition: Cracked
- Location: Rt Wing
- Part time: 40,120 hours, 5,494 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING - OSS607 L/E SUPPORT RIB O/B FWD END FOUND CRACKED.  SUPPORT RIB REPAIRED IAW ER/A 496338-14 REV O.
